# SDR CALA2017090102981

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051320002
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INNER BOTTOM SKIN BETWEEN STRINGERS R40-R41 AND FR30 , HAS SHEAR TIE WITH CORROSION. UPON INSPECTION OF FR30 STR 40R-41R IT WAS FOUND THAT THE SHEAR TIE WAS CORRODED IAW A320 SRM 51-73-11-001 AND WAS REMOVED A320 SRM 51-42-11-001 PG 1 FIG 00109 AND REPLACED WITH NEW SHEAR TIE ON FR30R IAW A320 SRM 51-42-11-001 PG 6 PART 2.
